EconPapers    
Economics at your fingertips  
 

Infinitely Many Sign-Changing Solutions for Some Nonlinear Fourth-Order Beam Equations

Ying Wu and Guodong Han

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

Several new existence theorems on positive, negative, and sign-changing solutions for the following fourth-order beam equation are obtained: , ; , where . In particular, an infinitely many sign changing solution theorem is established. The method of the invariant set of decreasing flow is employed to discuss this problem.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/635265.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/635265.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:635265

DOI: 10.1155/2013/635265

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:635265